MAUDE Adverse Event Report: Apollo Endosurgery OverStitch NXT Endoscopic Suturing System; Endoscopic Tissue Approximation Device

Apollo Endosurgery OverStitch NXT Endoscopic Suturing System; Endoscopic Tissue Approximation Device
Model Number ESS-G02-NXT
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt was used in the stomach during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6)2026.During the procedure, after several sutures had been placed, one of the catheters on the overstitch nxt device detached from the device distal end.To remove the device, the placed sutures were cut using ensizor scissors, and the device was removed along with the endoscope.A new overstitch nxt device was prepared and used to successfully complete the procedure as intended.The event prolonged the procedure by approximately 20 minutes.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 is being used to capture the reportable event of catheter detachment.Imdrf impact code f2301 is being used to capture the reportable event of additional device required.

Brand Name
OverStitch NXT Endoscopic Suturing System
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
Apollo Endosurgery
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50000545
Report Number3005099803-2026-03011
Device Sequence Number10613480
Product Code OCW
UDI-Device Identifier10811955020893
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2025040013
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight156 LB